# SDR 95UAL900136

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Engine: Pwa JT9D7R4D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 78017013
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO NR 1 ENGINE EEC LIGHT.  ELECTRONIC ENGINE CONTROL WAS REPLACED PER FAULT ISOLATION MANUAL, SYSTEM CHECKED O.K.  CONTROL WAS BENCH CHECKED IN THE SHOP WITH NO FAULTS FOUND.  SUSPECT LOOSE CONNECTION WHEN INSTALLED.
